# SDR ASAA2020123033791

- Difficulty date: December 30, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,904 hours, 13,243 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 725841
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 1,989 hours, 528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PACK LIGHT ON MASTER CAUTION CHECK, EXTINGUISHES ON MASTER CAUTION RESET.  GROUNDED-YES.  CHANGED RAM AIR INLET ACTUATOR DUE TO HISTORY, FOUND MODULATION PANEL OUT OF ITS TRACKS.  RE-INSTALLED CORRECTLY OPERATIONS CHECK NORMAL, REF B737-800 AMM 21-51-21.
